Hi Naomi40 - I am also on Tamoxifen, for about 3 years now. I have had 2 episodes of light spotting and on both occasions was sent for a hysteroscopy (womb investigation). Tamoxifen can cause changes to the womb, occasionally womb cancer, so doctors always investigate any bleeding while on Tamoxifen. I have read other stories on here of ladies who have had heavier bleeding, like you describe, so it's not unusual. If it's any reassurance, I was told not to worry too much in the first year (which you are) of Tamoxifen - but still to get any bleeding checked out.
I am sending you hugs and hope you get the reassurance you want very soon. Please feel free to ask any more questions if I can help at all.
I finished chemotherapy end of December and chemotherapy put me through early menopause. I had surgery in February and started tamoxifen in March. I didn’t have any bleeding for 11 months and then a few days ago I started bleeding really badly and had to go to hospital. I thought maybe my periods might of decided to start up again but a gynaecologist said no it’s not that and now I need an ultrasound. Has anyone else experienced this at all